Grech, Mariusz and Kisielewicz, Andrzej - The Cerný conjecture for automata respecting intervals of a directed graph

dmtcs:619 - Discrete Mathematics & Theoretical Computer Science, November 3, 2013, Vol. 15 no. 3
The Cerný conjecture for automata respecting intervals of a directed graph

Authors: Grech, Mariusz and Kisielewicz, Andrzej

The Cerný's conjecture states that for every synchronizing automaton with n states there exists a reset word of length not exceeding (n - 1)2. We prove this conjecture for a class of automata preserving certain properties of intervals of a directed graph. Our result unifies and generalizes some earlier results obtained by other authors.


Source : oai:HAL:hal-00966381v1
Volume: Vol. 15 no. 3
Section: Automata, Logic and Semantics
Published on: November 3, 2013
Submitted on: July 11, 2012
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 68 times.
This article's PDF has been downloaded 33 times.